Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX

May 11, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 10:38 AM CDT for Val Verde County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 10:38 AM CDT (15:38 UTC)
Expired
May 11, 2015, 11:15 AM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 4:19 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 3.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS54 KEWX 111538
SVREWX
TXC465-111615-
/O.NEW.KEWX.SV.W.0101.150511T1538Z-150511T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 AM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1115 AM CDT

* AT 1037 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEMINOLE
  CANYON STATE PARK...OR 13 MILES WEST OF COMSTOCK...MOVING EAST AT
  15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COMSTOCK AND SEMINOLE CANYON STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. IF OUTDOORS...SEEK SHELTER IMMEDIATELY. 

&&

LAT...LON 2978 10114 2952 10118 2953 10126 2957 10124
      2962 10125 2963 10126 2962 10128 2958 10128
      2959 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2971 10140 2974 10140
TIME...MOT...LOC 1537Z 269DEG 14KT 2965 10139 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
1 follow-up statement
862 
WWUS54 KEWX 111608
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 AM CDT MON MAY 11 2015

TXC465-111618-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-150511T1615Z/
VAL VERDE TX-
1108 AM CDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAL VERDE COUNTY WILL
EXPIRE AT 1115 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2978 10114 2952 10118 2953 10126 2957 10124
      2962 10125 2963 10126 2962 10128 2958 10128
      2959 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2971 10140 2974 10140
TIME...MOT...LOC 1605Z 269DEG 14KT 2965 10139 

$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:58 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 11, 6:58 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT MON MAY 11 2015

.AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS
AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE
PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY
AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND
CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN
IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN
IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR
THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR.

&&

.PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/

UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF
HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND
EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND
WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS.
CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A
SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM.

PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM
WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE
BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA
WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE
70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO
NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS
WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER
THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN
SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD
AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER
BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE
DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND
30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE
MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS
MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD
STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK
NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE
FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00
INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL
TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM
BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD
WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS
WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH
WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND
THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF
RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF
WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG
DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR
NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END
CHANCE POPS THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  65  73  66  78 /  60  80  80  70  70
AUSTIN BERGSTROM INTL AIRPORT  81  66  74  67  78 /  60  80  80  70  70
NEW BRAUNFELS MUNI AIRPORT     81  67  75  68  79 /  60  80  80  70  70
BURNET MUNI AIRPORT            77  61  70  64  75 /  50  70  80  70  70
DEL RIO INTL AIRPORT           83  67  77  68  80 /  60  70  70  70  70
GEORGETOWN MUNI AIRPORT        79  62  70  65  77 /  60  80  80  70  70
HONDO MUNI AIRPORT             83  67  77  68  81 /  60  70  80  70  70
SAN MARCOS MUNI AIRPORT        82  66  74  67  77 /  60  70  80  70  70
LA GRANGE - FAYETTE REGIONAL   83  69  77  70  80 /  60  80  80  60  70
SAN ANTONIO INTL AIRPORT       82  67  76  68  79 /  60  70  80  70  70
STINSON MUNI AIRPORT           83  69  77  70  80 /  60  80  80  70  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...15
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 5:05 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT MON MAY 11 2015

TXZ171>173-183>194-202>209-217>225-228-121015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
505 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE
VICINITY OF A COLD FRONT ACROSS THE AREA.

THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH
FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED
AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN
WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE
TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA
FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE
TO PEARSALL.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.

In the hours before

Special weather statement, May 11, 7:58 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 AM CDT MON MAY 11 2015

TXZ204-111330-
MEDINA TX-
758 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL
830 AM CDT...

AT 757 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF TARPLEY...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...NEW FOUNTAIN AND D'HANIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2963 9941 2962 9899 2930 9907 2924 9941
TIME...MOT...LOC 1257Z 259DEG 22KT 2952 9929

TB3
Special weather statement, May 11, 8:42 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 AM CDT MON MAY 11 2015

TXZ204-111415-
MEDINA TX-
842 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 915
AM CDT...

AT 841 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
D'HANIS...OR NEAR HONDO...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...CASTROVILLE...NEW FOUNTAIN...DUNLAY...D'HANIS...BADER...
NOONAN AND QUIHI.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2926 9933 2952 9932 2951 9890 2925 9889
TIME...MOT...LOC 1341Z 278DEG 21KT 2937 9924

TB3
Local storm report, May 11, 8:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      PAIGE                   30.22N  97.12W
05/11/2015                   BASTROP            TX   EMERGENCY MNGR

            MULTIPLE LOW WATER CROSSINGS HAVE BEEN CLOSED AROUND
            THE PAIGE AREA.

&&

EVENT NUMBER EWX1500327
Special weather statement, May 11, 9:01 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT MON MAY 11 2015

TXZ183-184-202-111445-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
901 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS...
NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES UNTIL 945 AM
CDT...

AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHEAST OF LAKE VIEW...OR 17 MILES NORTH OF DEL RIO...MOVING
SOUTH SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
EDWARDS...NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2946 10088 2971 10085 2969 10052 2939 10064
TIME...MOT...LOC 1401Z 282DEG 9KT 2961 10079

TB3
Special weather statement, May 11, 9:23 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT MON MAY 11 2015

TXZ183-111500-
VAL VERDE TX-
923 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL
1000 AM CDT...

AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR COMSTOCK...MOVING SLOWLY NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LOMA ALTA...LAKE VIEW...SEMINOLE CANYON STATE PARK...
CIENEGAS TERRACE...AMISTAD VILLAGE...BOX CANYON-AMISTAD...SHUMLA...
VINEGARONE...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL AREA...
ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2979 10154 2997 10110 2995 10070 2933 10094
      2937 10101 2946 10106 2947 10115 2952 10117
      2956 10125 2963 10126 2958 10128 2961 10131
      2965 10130 2966 10135 2965 10136 2975 10142
      2977 10140 2975 10144 2979 10146 2976 10151
TIME...MOT...LOC 1422Z 219DEG 8KT 2974 10113

TB3
Local storm report, May 11, 10:01 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     FLASH FLOOD      2 NW MANHEIM            30.25N  97.05W
05/11/2015                   LEE                TX   EMERGENCY MNGR

            FM 2440...AND SEVERAL COUNTY ROADS 106...107...AND 108
            CLOSED IN LEE COUNTY DUE TO FLOODING. REPORTS GATHERED
            VIA FACEBOOK.

&&

EVENT NUMBER EWX1500328

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningEWXLee30 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:02 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.